MURAL - Maynooth University Research Archive Library



    Items where Author is "Linton, Oliver"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Connor, Gregory and Hagmann, Matthias and Linton, Oliver (2012) Efficient Semiparametric Estimation of the Fama–French Model and Extensions. Econometrica , 80 (2). pp. 713-754. ISSN 0012-9682

    This list was generated on Wed Aug 4 22:33:01 2021 UTC.